# SDR DALA2015092105784

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL  AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23L,  L=0.800", W=0.400", D=0.002".  SSI 534147.  REPLACED LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23L IAW SRM 51-72-11 AND DWG D53480020.
